# SDR SWAA2022102051881

- Difficulty date: September 9, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-1 FORWARD GALLEY SERVICE DOOR INTERIOR HANDLE HAS EXCESSIVE PLAY. / [01] RESURED FORWARD GALLEY SERVICE DOOR INTERIOR HANDLE I/A/W AMM 52-41-11-400-801 STEP 3 F [5] 3];[02] VERIFIED STEP 1 AUDIT CW
